Alert archive / California / Wind Advisories in 2011
Wind Advisory 6, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Feb 25, 2011, 1:45 PM PST. It took effect at Feb 26, 2011, 1:00 PM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2011, 1:45 PM PST (21:45 UTC)
- In effect from
- Feb 26, 2011, 1:00 PM PST
- Expired
- Feb 26, 2011, 10:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
601 WWUS75 KPSR 252145 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 245 PM MST FRI FEB 25 2011 .GUSTY WINDS WILL DEVELOP ACROSS THE DESERT SOUTHWEST AS A STORM SYSTEM AFFECTS THE AREA. WINDS WILL INCREASE AHEAD OF A COLD FRONT ACROSS SOUTHERN CALIFORNIA THIS EVENING AND ACROSS SOUTH-CENTRAL ARIZONA SATURDAY AFTERNOON AND EVENING. CAZ033-260945- /O.NEW.KPSR.WI.Y.0005.110226T0000Z-110226T1000Z/ /O.NEW.KPSR.WI.Y.0006.110226T2100Z-110227T0500Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO 145 PM PST FRI FEB 25 2011 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM PST SATURDAY... ...WIND ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM PST SATURDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED FROM 1 PM TO 9 PM PST SATURDAY. * AFFECTED AREA: THE IMPERIAL VALLEY...INCLUDING EL CENTRO AND IMPERIAL * TIMING: THIS EVENING AND AGAIN SATURDAY AFTERNOON * WINDS: SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS AS HIGH AS 40 MPH * IMPACTS: BLOWING DUST WITH REDUCED VISIBILITY. VISIBILITY IN SOME LOCATIONS MAY DROP BELOW 1/2 MILE. DRIVING MAY BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LIGHT UNSECURED OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ024-027-028-260945- /O.NEW.KPSR.WI.Y.0006.110226T2100Z-110227T0500Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD...GILA BEND...APACHE JUNCTION... CASA GRANDE...FLORENCE 245 PM MST FRI FEB 25 2011 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 10 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 10 PM MST SATURDAY. * AFFECTED AREA: AREAS INCLUDING THE CITIES OF GILA BEND...CASA GRANDE AND GLOBE * TIMING: SATURDAY AFTERNOON AND EVENING * WINDS: SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH * IMPACTS: BLOWING DUST WITH REDUCED VISIBILITY. VISIBILITY IN SOME LOCATIONS MAY DROP BELOW 1/2 MILE. DRIVING MAY BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LIGHT UNSECURED OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
2 follow-up statements
286 WWUS75 KPSR 261046 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 346 AM MST SAT FEB 26 2011 .A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WAS MOVING THROUGH CALIFORNIA THIS MORNING. GUSTY WINDS WITH THIS SYSTEM WILL CONTINUE TO INCREASE ACROSS THE DESERTS OF SOUTHEAST CALIFORNIA THIS MORNING...AND SPREAD INTO PORTIONS OF SOUTH CENTRAL ARIZONA THIS AFTERNOON AND EARLY EVENING. CAZ033-262000- /O.CAN.KPSR.WI.Y.0006.110226T2100Z-110227T0500Z/ /O.NEW.KPSR.WI.Y.0007.110226T1100Z-110226T2000Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO. 246 AM PST SAT FEB 26 2011 ...WIND ADVISORY IN EFFECT FROM 3 AM UNTIL NOON PST TODAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM UNTIL NOON PST TODAY. THE GUSTY WINDS ARE EXPECTED TO INCREASE THIS MORNING TO 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH. * AFFECTED AREA: THE IMPERIAL VALLEY...INCLUDING EL CENTRO AND IMPERIAL AS WELL AS INTERSTATE 8 FROM THE SAN DIEGO COUNTY LINE EASTWARD TO THE SAND HILLS. * TIMING: INCREASING WINDS EXPECTED THIS MORNING. * WINDS: SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 40 MPH. * IMPACTS: BLOWING DUST WITH REDUCED VISIBILITY. VISIBILITY IN SOME LOCATIONS MAY DROP BELOW 1/2 MILE. DRIVING MAY BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LIGHT UNSECURED OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ024-027-028-262300- /O.EXT.KPSR.WI.Y.0006.110226T2000Z-110227T0200Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD...GILA BEND...APACHE JUNCTION... CASA GRANDE...FLORENCE 346 AM MST SAT FEB 26 2011 ...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING. * AFFECTED AREA: PORTIONS OF SOUTH CENTRAL ARIZONA INCLUDING THE CITIES OF GILA BEND...CASA GRANDE AND GLOBE. * TIMING: SATURDAY AFTERNOON AND EVENING. * WINDS: SUSTAINED WINDS 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH. * IMPACTS: BLOWING DUST WITH REDUCED VISIBILITY. VISIBILITY IN SOME LOCATIONS MAY DROP BELOW 1/2 MILE. DRIVING MAY BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LIGHT UNSECURED OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
098 WWUS75 KPSR 261905 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1205 PM MST SAT FEB 26 2011 .GUSTY WINDS WILL DEVELOP ACROSS THE DESERT SOUTHWEST TODAY AND TONIGHT AS A STORM SYSTEM MOVES THROUGH THE AREA. WINDS WILL INCREASE AHEAD OF A COLD FRONT...WITH THE STRONGEST WINDS MOVING THROUGH SOUTH-CENTRAL ARIZONA THIS EVENING. CAZ033-262015- /O.CAN.KPSR.WI.Y.0007.000000T0000Z-110226T2000Z/ IMPERIAL COUNTY- INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...AND IMPERIAL 1105 AM PST SAT FEB 26 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE WIND ADVISORY FOR SOUTHEAST CALIFORNIA. ALTHOUGH WINDS WILL BE GUSTY AT TIMES...THEY SHOULD REMAIN BELOW ADVISORY LEVELS...IN THE 15 TO 25 MPH RANGE WITH GUSTS TO 30 MPH POSSIBLE. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ AZZ024-027-028-270600- /O.EXT.KPSR.WI.Y.0006.110227T0000Z-110227T0600Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD...GILA BEND...APACHE JUNCTION... CASA GRANDE...FLORENCE 1205 PM MST SAT FEB 26 2011 ...WIND ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST THIS EVENING. * AFFECTED AREA: PORTIONS OF SOUTH CENTRAL ARIZONA INCLUDING THE CITIES OF GILA BEND...CASA GRANDE AND GLOBE. * TIMING: SATURDAY EVENING. * WINDS: SUSTAINED WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS: BLOWING DUST WITH REDUCED VISIBILITY. VISIBILITY IN SOME LOCATIONS MAY DROP BELOW 1/2 MILE. DRIVING MAY BE DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LIGHT UNSECURED OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 25, 1:27 PM PST, 18 minutes earlier.
Area forecast discussion, Feb 25, 1:27 PM PST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
227 PM MST FRI FEB 25 2011
.SYNOPSIS...
THE NEXT STORM SYSTEM TO IMPACT THE REGION IS EXPECTED TO SPREAD
SHOWERS FROM SOUTHEAST CALIFORNIA...EAST ACROSS SOUTHWEST ARIZONA
SATURDAY AND SATURDAY EVENING...THEN INTO SOUTH CENTRAL
ARIZONA...INCLUDING THE GREATER PHOENIX AREA...SATURDAY NIGHT AND
EARLY SUNDAY. THE SNOW LEVEL IS EXPECTED TO DROP TO BETWEEN 2 AND 3
THOUSAND FEET. IT WILL BE WINDY SATURDAY INTO SATURDAY NIGHT...AND
MUCH COLDER THIS WEEKEND. AFTER COLD WEATHER SUNDAY NIGHT...DRY AND
SIGNIFICANTLY WARMER WEATHER IS FORECAST NEXT WEEK...AS HIGH
PRESSURE ALOFT FROM THE PACIFIC MOVES OVER THE AREA.
&&
.DISCUSSION...
MID AND HIGH LEVEL CLOUDS ARE MOVING INTO CENTRAL AND NORTHERN
ARIZONA TODAY...AHEAD OF A STRONG AND WET PACIFIC LOW PRESSURE
SYSTEM CURRENTLY SPINNING OFF THE NORTHERN CA COAST. AS THE LOW
CONTINUES TO MOVE SOUTHWARD...A DECENT FETCH OF LOW/MID LEVEL
MOISTURE WILL CONTINUE TO STREAM INTO CA. THE COLD LOW /517
DAM/...COMBINED WITH PLENTY OF MOISTURE /1000-700MB MIXING RATIO OF
5 G/KG AND PWATER ON THE ORDER OF 0.50 AND 0.70 INCHES/...WILL LEAD
TO PRECIPITATION OVER CENTRAL AND SOUTHERN CA TODAY AND TONIGHT...
SPREADING INTO OUR SOUTHEAST CA DESERTS BY SAT MORNING. WE WILL ALSO
SEE INCREASING WINDS AS THE LOW APPROACHES...AND HAVE ALREADY ISSUED
A WIND ADVISORY FOR PORTIONS OF THE SOUTHEAST CA DESERTS OVERNIGHT
TONIGHT. HOWEVER...THE STRONGEST WINDS ARE EXPECTED IN CONJUNCTION
WITH THE LOW LEVEL JET MOVING THROUGH S-CENTRAL AZ LATE SATURDAY
AFTERNOON AND EARLY EVENING AND A WIND ADVISORY IS ALSO IN EFFECT
FOR SOUTHERN MARICOPA...NORTHERN PINAL...AND SOUTHERN GILA COUNTIES
FOR THIS TIME PERIOD. WE CAN ALSO EXPECT AREAS OF BLOWING DUST OVER
SOUTHERN PORTIONS OF OUR CWA...MAINLY SOUTHERN MARICOPA AND NORTHERN
PINAL COUNTIES...WITH VISIBILITY POSSIBLY FALLING BELOW 2 MILES
POSSIBLE AT TIMES.
THE MAIN PRECIP THREAT FOR THE CENTRAL DESERTS STILL LOOKS LIKE
OVERNIGHT SAT INTO SUN...WITH QPF ON THE ORDER OF 0.30 TO 0.60
INCHES. BY SUN MORNING...SNOW LEVELS SHOULD DROP TO AROUND
2000-2500 FEET AS THE 527 DAM LOW MOVES THROUGH...WITH 4 TO 6 INCHES
ACCUMULATION POSSIBLE ABOVE 5000 FEET. HAVE ISSUED A WINTER STORM
WATCH FOR THIS AREA...IN EFFECT 06Z TO 00Z /OVERNIGHT SAT INTO SUN/.
FORECAST SOUNDINGS FOR THE REGION ALSO INDICATE LI/S GO NEG AROUND
EARLY SUN MORNING...SO CANNOT RULE OUT AN EMBEDDED WEAK
THUNDERSTORMS AS THE HEAVIEST SHOWERS MOVE THROUGH S-CENTRAL AZ
OVERNIGHT SAT/EARLY SUNDAY.
BY MID DAY SUNDAY...THE LOW WILL START TO FILL AND LIFT
NORTHEASTWARD. HOWEVER...BOTH 12Z ECMWF AND GFS RUNS THIS MORNING
INDICATE THE LOW WILL BE SLOWER TO DEPART THE STATE THAN PREVIOUS
RUNS INDICATED...AND HAVE INCREASED THE 12 HOUR POPS FOR SUN FROM
THE CENTRAL AZ DESERTS EASTWARD...WHILE INDICATING THE BEST CHANCES
FOR PRECIP WILL BE DURING THE FIRST HALF OF THE DAY. TEMPERATURES
SUNDAY WILL TOP OUT IN THE LOW TO MID 50S FOR HIGHS ACROSS THE AZ
DESERTS...NEAR 60 OVER OUR WESTERN CWA. THIS IS CLOSE TO 15-20 DEG
BELOW NORMAL FOR LATE FEBRUARY. THE LOW HIGH RECORD FOR KPHX FOR
SUNDAY FEB 27 IS 54 SET IN 1962...AND THIS IS ALSO OUR CURRENT
FORECAST HIGH FOR THE DAY. AS THE SHOWERS FINALLY MOVE EASTWARD
SUNDAY EVENING...THIS WILL ALLOW FOR MAXIMUM OVERNIGHT COOLING...AND
LOW TEMPS ACROSS THE DESERTS WILL BOTTOM OUT IN THE UPPER 20S TO
MID/UPPER 30S EARLY MON MORNING.
FOR MONDAY INTO THE MIDDLE OF THE WEEK...WE SHOULD SEE DRY
CONDITIONS ALONG WITH A WARMING TREND AS HIGH PRESSURE BUILDS INTO
THE DESERT SOUTHWEST. THERE WILL BE OCCASIONAL HIGH CLOUDS AS WEAK
DISTURBANCES MOVE THRU THE FLOW...BUT NO PRECIP IS EXPECTED. HIGH
TEMPS SHOULD CLIMB INTO THE 70S BY TUESDAY...THEN INTO THE UPPER 70S
TO NEAR 80 BY THURSDAY.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA...AND
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH...
MOSTLY CLEAR SKIES AND LIGHT WINDS ARE EXPECTED THROUGH EARLY FRIDAY
AFTERNOON. WINDS AND HIGH CLOUDINESS WILL THEN BEGIN INCREASING IN
SOUTHEAST CA THROUGH FRIDAY EVENING...IN ADVANCE OF AN APPROACHING
STORM SYSTEM. KIPL AND NEARBY AREAS JUST DOWNWIND FROM THE COASTAL
MOUNTAINS WILL SEE WIND GUSTS NEAR 24 KTS BY 02Z FRIDAY EVENING.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
A COLD AND WET PACIFIC STORM SYSTEM WILL BRING UNSEASONABLY COLD
TEMPERATURES...SHOWERS...HIGHER ELEVATION SNOW SHOWERS...AND BREEZY
TO WINDY CONDITIONS TO THE REGION ON SUNDAY. UPPER LEVEL HIGH
PRESSURE WILL THEN BEGIN BUILDING BACK INTO THE SOUTHWEST ON
MONDAY...BRINGING A RETURN OF WARMER AND DRIER WEATHER. BY THE
MIDDLE OF THE WEEK...HIGH TEMPERATURES IN THE LOWER DESERT WILL RISE
INTO THE LOW TO MID 70S...WHICH IS SLIGHTLY ABOVE NORMAL. MINIMUM
RELATIVE HUMIDITY VALUES WILL FALL INTO THE TEENS ACROSS MUCH OF THE
LOWER DESERT ON TUESDAY AND WEDNESDAY...AS TEMPERATURES RISE.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...WIND ADVISORY FROM 2 PM TO 10 PM MST SATURDAY AZZ024-027-028.
WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON ABOVE 5000 FEET FOR AZZ024.
CA...WIND ADVISORY FROM 1 PM TO 9 PM PST SATURDAY CAZ033.
WIND ADVISORY UNTIL 2 AM PST SATURDAY CAZ033.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...WANEK
AVIATION...MCLANE
FIRE WEATHER...MCLANEHazardous weather outlook, Feb 25, 5:14 AM PST, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 614 AM MST FRI FEB 25 2011 AZZ022-023-261300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- 614 AM MST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD AND WET WINTER STORM AND ASSOCIATED COLD FRONT WILL MOVE INTO CENTRAL ARIZONA LATER SATURDAY...EXITING BY MIDDAY ON SUNDAY. STRONG GUSTY WINDS WILL DEVELOP AHEAD OF THE FRONT SATURDAY AFTERNOON AND EVENING AND SOME WIND GUSTS MAY EXCEED 40 MPH. AREAS OF BLOWING DUST ARE POSSIBLE...WHICH COULD SHARPLY REDUCE VISIBILITY AND GENERATE DANGEROUS DRIVING CONDITIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ027-028-261300- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 614 AM MST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD AND WET WINTER STORM AND ASSOCIATED COLD FRONT WILL MOVE INTO CENTRAL ARIZONA LATER SATURDAY...EXITING BY MIDDAY ON SUNDAY. STRONG GUSTY SOUTH WINDS WILL DEVELOP AHEAD OF THE FRONT SATURDAY AFTERNOON AND EVENING. PEAK WIND GUSTS MAY REACH TO NEAR 50 MPH. WINDS THIS STRONG CAN PRODUCE AREAS OF BLOWING DUST THAT CAN QUICKLY REDUCE VISIBILITIES TO LESS THAN ONE QUARTER MILE...ESPECIALLY ALONG THE INTERSTATE 8 CORRIDOR FROM CASA GRANDE TOWARDS GILA BEND. IT IS POSSIBLE THAT WIND ADVISORIES OR DUST STORM WARNING MAY NEED TO BE ISSUED AT SOME TIME SATURDAY AFTERNOON OR EVENING. IN ADDITION...HIGH TEMPERATURES SATURDAY WILL LOWER INTO THE LOW 50S...WITH MORNING LOWS FALLING INTO THE 30S SUNDAY AND MONDAY MORNINGS. TEMPERATURES MAY REACH NEAR OR SLIGHTLY BELOW FREEZING IN SOME LOCATIONS BY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-261300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 614 AM MST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD AND WET WINTER STORM AND ASSOCIATED COLD FRONT WITH MOVE INTO SOUTH CENTRAL ARIZONA LATE ON SATURDAY...EXITING DURING THE AFTERNOON HOURS ON SUNDAY. STRONG WINDS WILL DEVELOP AHEAD OF THE FRONT ON SATURDAY AFTERNOON AND EVENING WITH PEAK GUSTS IN EXCESS OF 40 MPH POSSIBLE. WIDESPREAD SHOWERS WILL DEVELOP ALONG AND BEHIND THE FRONT. SNOW LEVELS WILL FALL FROM NEAR 5500 FEET SATURDAY EVENING TO AROUND 2500 FEET BY SUNDAY MORNING. SEVERAL INCHES OR MORE OF ACCUMULATING SNOW WILL BE POSSIBLE AT ELEVATIONS ABOVE 5000 FEET...WITH ONE TO THREE INCHES DOWN TO OR BELOW 3000 FEET INCLUDING THE GLOBE-MIAMI AREA AND HIGHWAY 60 WEST AND NORTH OF GLOBE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ030-261300- JOSHUA TREE NATIONAL PARK- 514 AM PST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD AND WET WINTER STORM AND ASSOCIATED COLD FRONT WILL MOVE INTO SOUTHERN CALIFORNIA EARLY SATURDAY...EXITING BY EARLY SUNDAY MORNING. SCATTERED TO NUMEROUS SHOWERS OF RAIN AND HIGHER ELEVATION SNOW WILL DEVELOP ALONG AND BEHIND THE COLD FRONT. SNOW LEVELS WILL FALL FROM NEAR 6000 FEET FRIDAY EVENING TO BELOW 3000 FEET SATURDAY EVENING. A FEW INCHES OF ACCUMULATING SNOW ARE POSSIBLE IN THE HIGHER ELEVATIONS OF JOSHUA TREE NATIONAL PARK BY EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ032-033-261300- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 514 AM PST FRI FEB 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD AND WET WINTER STORM WILL MOVE INTO SOUTHERN CALIFORNIA EARLY SATURDAY...EXITING BY EARLY SUNDAY MORNING. SCATTERED SHOWERS WILL DEVELOP ALONG AND BEHIND THE COLD FRONT SATURDAY. IN ADDITION...STRONG GUSTY WINDS WILL DEVELOP BY SATURDAY AFTERNOON AND CONTINUE THROUGH SATURDAY EVENING...ESPECIALLY IN THE IMPERIAL VALLEY. PEAK GUSTS MAY REACH TO NEAR 40 MPH...AND AREAS OF BLOWING DUST AND SAND ARE POSSIBLE. BLOWING DUST AND SAND HAVE THE POTENTIAL TO SHARPLY REDUCE VISIBILITY...WHICH WOULD BE HAZARDOUS TO AREA MOTORISTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 1:45 PM PST | Wind Advisory | PSR | 12 hr | |
| Feb 25, 9:06 AM PST | Winter Storm Watch | PSR | 24 hr |
Nearby
Wind Advisories in California, 2011Wind Advisories in Arizona, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.